# SDR USAA2011041291441

- Difficulty date: March 27, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 51,816 hours, 7,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S2 CHECK - CORROSION ON FLOOR SUPPORT AT FR 72, -Y794.3.  REPLACED FLOOR SUPPORT AT FR 72, -Y794.3 IAW A330 SRM 53-41-14 FIG 103, SRM 51-42-11, SRM 51-44-11.
